# SDR 2013FA0000444

- Difficulty date: May 27, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N5778J
- Make and model: Cessna 182P
- Aircraft serial: 18263530
- Engine: Cont O470S
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: SA536413
- Condition: Deformed
- Location: Intake Tube
- Part time: 642 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RUNNING ROUGH AND SHOWING SIGNS OF RUNNING LEAN.   FOUND ALL INTAKE GASKETS SHRUNK AND DEFORMED CAUSING INTAKE LEAKS AT ALL CYLINDERS.
